# SDR FDEA201612064346

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 66,973 hours, 15,849 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4059001908
- Part serial: 95050683
- Condition: Failed
- Location: Cockpit
- Part time: 470,725 hours, 1,524 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 80 KTS HAD "ALT" MISCOMPARE ALERT AND REJECTED TAKEOFF.  COMPLIED WITH QRH.  ALERT CLEARED AT 60 KTS.  ATTEMPTED SECOND TAKE OFF WITH SAME RESULTS AND A MOMENTARY LEVEL 1 WINDSHEAR DETECT FAIL MESSAGE.  COMPLIED WITH QRH AND TAXIED BACK TO RAMP.  R&R FCC 2 IAW AMM 22-01-03-4.  OPS NORMAL.
